# SDR IPXA2021061570614

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0502508
- Condition: Rusted
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING O/B FLAP I/B FWD. HINGE O/B SIDE LOAD FITTING HAS RUST COMING OUT.REMOVED AND REPLACED SIDE LOAD FITTING/BRACKET IAW AMM 57-53-01-400-801. (MINOR)
